# SDR 2003UALA00082

- Difficulty date: January 23, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Condition: Malfunctioned
- Location: Tat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AT FL 370, AUTO THROTTLE AND AUTO PILOT DISENGAGED.  TCAS, GROUND PROXIMITY, FLIGHT DIRECTOR, AND TAT INOPERATIONAL.  *S/D*  REPLACED TAT PROBE AND ANOMALY WAS CORRECTED.
